pt
|
en
Home
Research Areas
Algebra and Computing
Applied and Numerical Analysis
Mathematical Modeling in Biomedicine
Statistics and Stochastic Processes
Members
Publications
Events
Applied and Numerical Analysis Seminar
Probability and Statistics Seminar
Algebra Seminars
CEMAT's Open Seminar
Scientific Meetings
Courses
Projects
Open Positions
Contacts
Publications
Search
(Year)
2025
2024
2023
2022
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1988
1987
1986
1985
1983
1978
1977
1973
1972
1962
1960
1959
(Area)
Algebra and Computing
Applied and Numerical Analysis
Statistics and Stochastic Processes
Mathematical Modeling in Biomedicine
(Publication Type)
Papers in International Journals
Books
Papers or Chapters in Edited Books
Communications in Conference Proceedings
Thesis
Edition of Books
Papers in National Scientific Journals
(Member Type)
PhD Members
Collaborators
PhD Students
Former Members
Exclude submitted
Papers in International Journals
T.Tang; S.McKee;
Diogo, Teresa
(1992)
Product integration methods for an integral equation with logarithmic singular kernel, Appl. Numer. Math.
Applied Numerical Mathematics: 9, 259--266.
Kulikov, Gennady Yu
(1992)
A method for the numerical solution of the autonomous Cauchy problem with an algebraic restriction of the phase variables
Moscow University Mathematics Bulletin: 47(1), 14-18.
Gomes, Gracinda M. S.
(1992)
Group congruences on eventually inverse semigroup
Portugal. Math.: 49 (4), 417-428.
Fountain, J.B.;
Gomes, Gracinda M. S.
(1992)
Left proper E-dense monoids
J. Pure Appl. Algebra: 80, 1-27.
Gomes, Gracinda M. S.
; Howie, J.M. (1992)
On the ranks of certain semigroups of order-preserving transformations
Semigroup Forum: 45, 272-282.
Diogo, Teresa
; McKee, S; Tang, T. (1991)
A Hermite-type collocation method for the solution of an integral equation with a certain weakly singular kernel, IMA J. Numer. Anal.
IMA J. Numerical Analysis: 11, 595-605.
Fountain, J.B.;
Gomes, Gracinda M. S.
(1990)
The Szendrei expansion of a semigroup
Mathematika: 37, 251-260.
Gomes, Gracinda M. S.
(1988)
Orthodox congruences on regular semigroups
Semigroup Forum: 37, 149-166.
Gomes, Gracinda M. S.
; Howie, J.M. (1987)
Nilpotents in finite symmetric inverse semigroups
Proc. Edinburgh Math. Soc.: 30, 383-395.
Gomes, Gracinda M. S.
; Howie, J.M. (1987)
On the ranks of certain finite semigroups of transformations
Math. Proc. Cambridge Philos. Soc.: 101, 395-403.
Gomes, Gracinda M. S.
(1986)
Some results on congruences on R-unipotent semigroups
Semigroup Forum: 33, 175-185.
Gomes, Gracinda M. S.
(1986)
The lattice of R-unipotent congruences on a regular semigroup
Semigroup Forum: 33, 159-173.
Gomes, Gracinda M. S.
(1985)
R-unipotent congruences on regular semigroups
Semigroup Forum: 31, 265-280.
Gomes, Gracinda M. S.
(1983)
On left quasinormal orthodox semigroups
Proc. Roy. Soc. Edinburgh: 95A, 59-71.
Blyth, T. S.;
Gomes, Gracinda M. S.
(1983)
On the compatibility of the natural order on a regular semigroup
Proc. Roy. Soc. Edinburgh: 94A, 79-84.
Galvão, M. Luísa
(1978)
Ideals in the semiring N
Portugal. Math.: 37, no 1-2, 113-117.
Galvão, M. Luísa
(1978)
Les relations de congruence sur le demianneau N des nombres naturels
Period. Math. Hungar.: 9, no 3, 231-235.
Almeida Costa, A.;
Galvão, M. Luísa
(1973)
Sur les demianneaux réticulés
Rev. Fac. Ciências de Lisboa: 2ª Série A, Vol XIV, Fasc 2º, 195-208.
Almeida Costa, A.;
Galvão, M. Luísa
(1972)
Sur les relations de invariance dans les treillis
Rev. Fac. Ciências de Lisboa: 2ª Série A, Vol XIV, Fasc. 1º, 45-60.
Galvão, M. Luísa
(1960)
Sur les ideaux réguliers d'un semianneau
Rev. Fac. Ciências de Lisboa: 2ª Série A, Vol VIII, Fasc. 1º, 169-173.
Galvão, M. Luísa
(1959)
On the theory of residuals
Rev. Fac. de Ciências de Lisboa: 2ª Série A, Vol VII, 283-300.
Lehtonen, Erkko
; Waldhauser, Tamás ()
Associative spectra of graph algebras II. Satisfaction of bracketing identities, spectrum dichotomy
Journal of Algebraic Combinatorics.
Adérito Araújo; Jorge Cerdeira;
N. D. Lopes
; Ana Moura ()
Minimizing costs in signal provision by communication antennas along a railway line
«
26
27
28
CEMAT
- Center for Computational and Stochastic Mathematics
Instituto Superior Têcnico
Faculdade de Ciências
Universidade de Lisboa